The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

HIV Meds and other NON-presciption drugs

Dec 24, 2007

This is kind of embarrassing, but I am going to ask anyways. I want to take a male enhancement vitamin. Will they work at all? or will they interfere with my once a day Atripla?

Thanks, Mr. Embarrassed

Response from Dr. Henry

Male enhancement vitamins that are popularly sold have no well done clinical studies backing up their claims so efficacy is questionable. I doubt there would be any serious interaction between Atripla and any of the products sold over the counter. I would simply take a bottle to your HIV specialist so he/she could review the ingredients and monitor for any unusual problems. KH

lipodystrophy and which meds cause them
Isentress? Psychiatric Events?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint